# SDR FDEA201406141450

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,669 hours, 33,966 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND A CRACK ON THE LT WING LE AT  NR 4 SLAT, OTBD TRACK CUT OUT, LOWER, INBD RADIUS.  HFEC INSPECTED SUSPECTED IAW NDTSPM 06-10 01 & VERIFIED THE CRACK TO BE A 3/8 - 1/2 INCH LONG.  CUT OUT DAMAGED AREA IAW SRM.  VERIFIED CRACK REMOVED USING HFEC IAW NDTSPM 06-10-01, NO INDICATIONS NOTED.    INSTALLED DOUBLER IAW SRM 57-10-00 VOL 1 FIGURE 68.
